Existence of three solutions for a Navier boundary value problem involving the $p(x)$-biharmonic
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1817-1826
https://doi.org/10.4134/BKMS.2013.50.6.1817
Published online November 1, 2013
Honghui Yin and Ying Liu
Huaiyin Normal University, Huaiyin Normal University
Abstract : The existence of at least three weak solutions is established for a class of quasilinear elliptic equations involving the $p(x)$-biharmonic operators with Navier boundary value conditions. The technical approach is mainly based on a three critical points theorem due to Ricceri \cite{1}.
Keywords : $p(x)$-biharmonic, three solutions, existence
MSC numbers : 35D05, 35J60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd